MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Urinary Tract Infection (2120); Obstruction/Occlusion (2422); Nodule (4551)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) clarification: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Clarification: the event of infection is a known potential adverse event addressed in the product labeling.The event of uti, deemed not device related is considered an unexpected adverse drug experience.
 
Event or Problem Description
Healthcare professional reported patient was injected about three months ago in the lips with juvéderm® ultra xc.Patient was concomitantly injected with botox®.Patient reported experiencing bruising, swelling of the lips and insisting of having contamination in the injected area.Patient was placed on phrophylactic antibiotic therapy.Patient is still convinced that they has biofilm in lip area and reported experiencing burning, occasional blisters, shedding in the lip area and overall patient reported of not doing well.Biopsy was not provided.Healthcare professional reported they dissolved once.But patient continued to experience headache, white painful nodules on lips, lesions inside of mouth, fatigue, dizziness, anxiousness and burning sensation to face with the additional events that have been deemed device not related of tingling sensation in both arms and legs, floaters in the eyes, spine pain, kidney pain, congestion, slight cough and uti.Patient was seen in the emergency department 5 times with no resolution in symptoms.Patient reported being treated with amoxicillin, macrobid, clindamycin, iv antibiotic, doxycycline, gabapentin and hydrocodone.Patient has had mri of brain, extensive blood work with no findings.The symptoms are ongoing.
 
Additional Manufacturer Narrative
The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Additionally, the healthcare professional reported that the patient was currently experiencing ¿granuloma¿ in the lips and an ¿untreated vascular occlusion.¿ biopsy was not provided.The event is ongoing.
 
Event or Problem Description
Per medical review, the reported symptoms are not the clinical presentation for vascular occlusion and use error.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15797609
Report Number3005113652-2022-00745
Device Sequence Number11924627
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Catalogue Number94154
Device Lot NumberH24LB10885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer05/04/2023
05/23/2023
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date05/22/2023
05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACYCLOVIR, BOTOX®.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age50 YR
Patient SexFemale